Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Does ecstasy cause itching in the head?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2002
Answered : 3826 Questions
Question
Hello. Im on Pristiq (100mg) for about 3 months. About 42hours ago i went to a party and drank alcohol (i lowered my consume a lot for the past year, but i got a little bit high that night), and took for the first time a pill of ecstasy. I drank a lot of liquids (water, coconut water) during the night so i almost didnt get a hangover, also i didnt feel the ecstasy had a big effect because about 2 or 3 hours later i was feeling sober already. But i still feel today that some parts of my body, and especially my head, is a little itchy, not normal... Is this a common side effect? will it go away and what should i do to make it go away? also, because im taking an antidepressant, what else should i be concerned? Im not planning on taking any drugs again.
Sat, 9 Jun 2018 in Drug Abuse
 
 
Answered by Dr. Ivo Ditah 26 minutes later
Brief Answer:
It will go away on its own!

Detailed Answer:
Hi and thanks so much for this query.

These symptoms would go away. The only medication that would make a difference at this time is patience-Time. Eat well, drink much water, get enough rest and exercise regularly.

Alcohol is not a good product for health. You would do yourself much good by reducing how much you drink if you cannot stay away from entirely.

I hope this helps and guides. I wish you well. Feel free to follow up with me if need be.
Above answer was peer-reviewed by
 
Follow-up: Does ecstasy cause itching in the head? 18 hours later
ok but what about the ecstasy.. will it affect something on the long run since im on pristiq?
 
 
Answered by Dr. Ivo Ditah 7 hours later
Brief Answer:
NO!

Detailed Answer:
Hi,

I generally discourage any use of illicit drugs. Do not be worried about this as long as you stop taking further ecstasy.

I hope this guides and helps. I wish you well.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor